Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|evanje - Thu Oct 27, 2005 8:34 pm||
I had an accident with my boyfriend in september, the day after the last day of my period.
We didnt use protection, he did not ejaculate, and it only lasted for 10 seconds max. The next day i took plan b. My normal period would have been due around october 24, but i am late. I know that plan b can make your period come a bit earlier or later than usual, but it has been almost 5 weeks since i took plan b, (i took it on sept. 24). also, on oct. 23 i took a at home pregnancy test, which came out negative. Yesterday (oct. 26) I took another pregnancy test which also came out negative. I still do not have my period. What is going on? Am I pregnant???
|Shana Johnson, CNA - Fri Oct 28, 2005 3:43 am||
You are probably not pregnant. First of all, the day after you rperiod is not a fertile time. Second of all, he did not ejaculate, although, of course, pre ejaculate can cause pregnancy. Lenght of time of intercourse ( 10 seconds) has absolutly no relevance.
You took plan B within the recommended gudlines of 72 hours.
You had several negative pregnancy tests.
It is highly unlikely you are pregnant.. More likely, you period is just a little off, as Plan B can cause. As of right now, you are only about 3-4 days late. I would not be concerned yet, and remember, worrying about it can delay your period further.
Give it a few more days, you will probably start soon.Retest for pregnancy in a week, and then a week after that if still no period.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.